# SDR FDEA201010134061

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7059502
- Condition: Cracked
- Location: Bs 2140 L36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT AFT FUSELAGE SKIN STA 2140, LONGERON 36.   REPAIRED IAW SRM 53-70-01, FIG 201, REPAIR 2, REV 44.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 111.
